My mom was given wellbutrin 300mg. and is on alot of other meds(including lithium,celexa,trazadone,topiramate & etc..She is shaking,confused, feels spaced out and just doesn't seem herself.It has been 5 weeks & seems to be worse. We just now figured out the time frame & wondering if wellbutrin is the problem? would appreciate any info on this. Thankyou
This medication can cause the side effects that you mentioned. Although from what you said it does seem that this is the one that is causing the side effects. I recommended you to call a pharmacist and asking them about the side effects of this medication or even asking if adding this medication to the list of others was causing the reaction. Then call her doctor to see what you should do.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jul 2010 • 5 answers
Posted 4 Feb 2011 • 2 answers
Posted 10 Jan 2014 • 4 answers
Posted 6 Nov 2016 • 5 answers
Posted 13 Nov 2017 • 1 answer